# SDR C2XA09TY030

- Difficulty date: February 15, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145
- Aircraft serial: 924
- Aircraft time: 9,376 hours, 4,922 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 8005701
- Part serial: 10816
- Condition: Defective
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LANDING GEAR AIR/GROUND FAIL MESSAGE ON EICAS WHEN GEAR IS LOWERED AND GOES AWAY AFTER 3 TO 5 SECONDS.  REPLACED NOSE LANDING GEAR UPLOCK PROX SWITCH, PERFORMED GEAR SWINGS, NO MESSAGE PRESENT IAW EMB 145 AMM 31-61-02.  TEST FLT SATISFACTORY.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
